MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION
Model Number 3500
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump had a acu watchdog failure, with version 6.0.3 during testing.It was confirmed during inspection of a returned pump that acu watchdog failure error does appear in event log.The failure mode was found in non-clinical condition.However, if the issue reoccurs during infusion, it will interrupt therapy and potentially impact the patient.
 
Additional Manufacturer Narrative
H9 - correction/removal report no z-1540-2024- z-1543-2024.The suspected device was returned for evaluation.There was no 12-month service history during the review.Visual inspection had been performed; no anomalies were observed related to the complaint.Event log reviewed and reported failure mode was observed in event logs history.Customer complaint acu watchdog failure error could be confirmed.Replaced the main speaker.The probable cause of the reported issue was defective main speaker.The device passed all functional testing after repair.

Brand Name
MEDFUSION 3500 SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25599839
Report Number3012307300-2026-06338
Device Sequence Number5405231
Product Code FRN
UDI-Device Identifier10610586041242
UDI-Public(01)10610586041242(11)161228
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3500
Device Catalogue Number3500-0600-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0076-2024 - Z-0081-202
Patient Sequence Number1
Patient SexUnknown